Available Indexes

Tables for computing bivariate normal probabilities /
by D. B. Owen.

Description

Tools

Main Author: Owen, Donald B.
Language(s): English
Published: [Albuquerque, New Mexico] : Sandia Corporation, [1958]
Subjects: Probabilities > Probabilities / Tables.
Note: "Published in The Annals of Mathematical Statistics, Volume 27, Number 4, December 1956."--P.2 of cover.
"Second reprinting August 1964."
"February 1958."
Physical Description: 1075-1090 pages : illustrations ; 28 cm.
Locate a Print Version: Find in a library

Viewability

Item Link Original Source
Full view Technical Report Archive & Image Library
View HathiTrust MARC record